# SDR FDEA202306251403

- Difficulty date: June 25, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786420016800
- Part serial: FH1566
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #2 LOWER SURFACE GOUGE AT T/E -12", I/B CLOSING RIB PLUS 8.5" ACCOMPLISHED THE DOUBLER REPAIR I.A.W FEDEX EA NO:T6-5750-T0375356 P1, SEQ NO:1147,   TITLE:WING-FLIGHT SURFACES-LH #2 SLAT-GOUGE DAMAGE ON LOWER SKIN AT RIB2A,   APPROX.12-INCHES FWD OF TRAILING EDGE.  "MAJOR REPAIR"
